# SDR DALA2017112008232

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 54,758 hours, 19,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT ASSY AT GALLEY G1 INOPERATIVE. MAINTENANCE R&R LIGHT ASSEMBLY IAW B737-800 AMM 33-51. OPS CHK OK.
